Facebook Pixel

Could I be experiencing a miscarriage?

By July 26, 2012 - 2:41am
Rate This

Im on birth control although I began taking antibiotics recently. The first day I got my antibiotics I took,one at work before I came ho my normal medecine in the morning. me. That night, my boyfriend and I had unprotected sex, and once again in the morning. We both forgot until I was taking my medicine in the morning. He told me not to worry since I had only taken one dose. Ive been cramping very very bad for two weeks and my period just came four days late. I started just spotting and the next day was clotting. Its very painful cramping and I noticed the blood was bright red which seemed odd. I took a pregnanxy test the first day I was late and it was negative. Im thinking miscarriage or

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!